# SDR CA000203010

- Difficulty date: January 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,334 hours
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 70010V000V142
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINES HAD DECAYED TO THE POINT THAT RUBBER WAS COMING THRU BRAID. THESE SMALL PIECES OF RUBBER CAUSED FUEL CHECK VALVES TO STICK OPEN AND CAUSED LOW PRESS FUEL PRESSURE READINGS. NEW FUEL HOSES INSTALLED.
